



7 + 8 May 2021

Friday, 7th May								
8:00-8:45	Registration							
8:45-9:00	Welcome	Gemma Baldwin and Nicole DeLosa, VADEA Co-Presidents						
9:00-9:10	Welcome to Country	Aunty Glendra Stubbs						
9:10-10:05	Keynote Presentation	Abdul Abdullah, Artist						
10:05-10:15	Life Members	Life Membership						
10.15-10:45	Curriculum Update	NESA Update, Creative Arts Inspector – Dr John Montgomery; Gemma Baldwin, VADEA Co-President & Brian Shand, VADEA Executive						
10:45-11:00	Honorary Membership	Honorary Memberships						
11:00-11:30	Morning Tea	30min + Sponsors Marketplace						
11:30-1:15	Breakout 1	Breakout 1 Triple Room Wattle/Thomas/ Broadway	Jones Room	Breakout 3 Short Course 2 (and Network Lounge)	Breakout 4 Ultimo/ Streets	Breakout 5 Short Course 1	Breakout 6 Short Course 5	Breakout 7 Short Course 4
1hr 45min		9	Acrylic Portrait Painting Workshop	Face Plant: Exploring the Restorative Nature of Art in a Post-Covid World (artmaking workshop), Helen Yip, Asquith Girls High School	Urban Architecture drawing workshop, artist and teacher, Christian Bonett, Cranbrook	<i>Digital Workshop,</i> <i>Tim McEwan,</i> JMC Academy	Hand building Ceramics Workshop, artist Alice Couttoupes	Monumental: Rethinking the Monument in Public Space (artmaking workshop), Tara Shield, Canberra Girls Gramma School
1:15-1:55	Lunch	40mins + Sponsors Marketplace						
1:55-3:10	Art Education Resource Launch	WESTCONNEX PUBLIC ART PROGRAM LAUNCH - Alisa Hitchcock - WestConnex/Transurban Communications Director; Artist Mike Hewson; Nicole DeLosa, VADEA Co-President						

3:10-3:50		Hilma af Klint: The secret paintings		
		resentation by Nicholas Chambers, senior curator, Modern and Contemporary International art, Art Gallery of New South Wales,		
		Leeanne Carr, Education manager, Art Gallery of New South Wales		
3:50- 4:00	Conclusion	Nicole DeLosa, Gemma Baldwin - Evaluations, Acknowledgments and Closing Remarks		
4:00 - 5:30	Cocktail Party	VADEA Cocktail Party - complimentary for conference delegates		

Saturday, 8th May							
8:00 - 8:45	Registration						
8:45-9:00	Welcome	Gemma Baldwin and Nicole DeLosa, VADEA Co-Presidents					
9:00-9:55	Keynote Presentation	Julie Gough, Artist					
9.55 - 10:35	Art Education Showcase	The future is now - Visual Arts and Design education showcase, Jess McCarthy, Mosman High School					
10:35-10:55	Life Membership	Life Membership					
10:55-11:25	Morning Tea	30min + Sponsors Marketplace					
11:25-12:25		Breakout 1a Wattle/Thomas/ Broadway	Breakout 2a Jones Room	Breakout 3 Ultimo	Breakout 4a Short Course 1	Breakout 5 Short Course 5	Breakout 6 Short Course 4
12:30-1:30	Saturday Breakout Session Either: 2x 1hr workshops/ presentations OR	Visual Arts education presentation: CANAL TO CREEK - VADEA- WestConnex Partnership Unit Overview Presentations - HISTORY IN SITE & TRACING TIME, Nicole DeLosa, Laura Barlow & Helen Yip Breakout 1b Wattle/Thomas/ Broadway	A Bower Bird Practice – Transcription Eckersley's Workshop with Artist Carla Hananiah Breakout 2b Jones Room	Urban Architecture drawing workshop, artist and teacher, Christian Bonett, Cranbrook	Not Just Colourin' In - A Workshop with S8S Wholesale and Artist Nicole Ballingall Breakout 4b Short Course 2	Hand building Ceramics Workshop, artist Alice Couttoupes	Disrupting Photographic Conventions - Images of Chance and the Unexpected (photography workshop), Ron Pratt, Wyndham College
	1x 2hr workshop	Thinking Skills in the Visual Arts Curriculum a position paper, Dr Kathryn Grushka, Newcastle University Innovating for Generation Alpha, Jody Papandrea, Kincoppal, Rose Bay	Eyes Wide Open (workshop), Jessica McCarthy and Stephen Little, Mosman High School		CANAL TO CREEK VADEA WestConnex Partnership Unit Overview Presentations Nicole DeLosa & Paula Kelly PLAYFUL BY DESIGN - Stage 5 Visual Design unit featuring Nicole Monk, Mike Hewson & Tom Misura) Choose Your Own Adventure - When Student Sculptures Roamed the Laneways of Parramatta, Donovan Cheung, Parramatta Marist High School, Westmead		

1:30-2:10	Lunch	40min + Sponsors Marketplace	
2:10-2:40	Artist Presentation	Lauren Berkowitz, Artist	
2:40-3:10	Artist Presentation	Justin Shoulder, Artist	
3:10-3:20	Artist Presentation	Q8A with Lauren Berkowitz and Justin Shoulder	
3:20-3:30	Conclusion	Nicole DeLosa, Gemma Baldwin - Evaluations, Acknowledgments and Closing Remarks	